# SDR ASAA2024112154543

- Difficulty date: November 21, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED FROM CUST CARD G2069500 TO REPAIR FWD PIT L/H TRANSITION PANEL FROM STA 500B TO 500L. GROUNDED - YES. REPAIRED FWD PIT L/H TRANSITION PANEL FROM STA 500B TO 500L IAW ASA B737-900 SRM 53-00-53-2R-5.
